# SDR ASAA2023103045928

- Difficulty date: October 30, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 31,285 hours, 9,807 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000, FOUND FAULT CODE 77-20871 THE TOP LEFT EGT SIGNAL (T495S4) IS OUT OF RANGE. ECONOMIC FAULT #1 ENG. GROUNDED - YES. ON DEFERRAL.
